# SDR ABXA202311076212

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 98,329 hours, 17,865 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L. ENG HUNG START. FOLLOWED CHECKLIST- NO HELP. 2ND START ALSO HUNG.DURING TAXI AC RETURNED TO GATE AND GROUNDED BY MAINTENANCE .FOUND LOOSE CONNECTOR ON L ENGINE RIGHT HPC SECONDARY FLOW CONTROL SOLENOID. RESECURED PER AMM 75-33-04. ENGINE IDLE RUN PER AMM 71-00-00 OK. A/C REMAINS. NO ETOPS. AC RETURNED TO SERVICE
